Hypersensitivity reaction to deodorant in armpit

Hypersensitivity reaction to deodorant in armpit

M320/0120 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 51.2MB

Downloadable file size: 5.1MB

Price image Pricing

Please login to use the price calculator


Credit: SCIENCE PHOTO LIBRARY

Caption: Hypersensitivity reaction to deodorant. View of a red rash (erythema) in the armpit (axilla) of a man caused by hypersensitivity to deodorant. A hypersensitivity reaction is the overreaction of the immune system to an antigen (protein recognis- ed as foreign). Hypersensitivity reactions only occur after previous exposure to the antigen, when the immune system has already been sensitised. Treatment involves taking corticosteroids (anti- inflammatory drugs) & painkillers; in addition, further exposure to the offending allergen should be avoided.

Release details: Model release not required. Property release not required.

Keywords: allergic, allergy, allergy to deodorant, armpit, axilla, condition, deodorant, disorder, erythema, healthcare, hypersensitivity, medical, medicine, rash, reaction to, skin reaction, to deodorant

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.